Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Geometric invariants for Seifert fibred $ 3$-manifolds


Author: Ming Qing Ouyang
Journal: Trans. Amer. Math. Soc. 346 (1994), 641-659
MSC: Primary 55R55; Secondary 55R10, 57N10, 57R20
MathSciNet review: 1257644
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we obtain a formula for the $ \eta $-invariant of the signature operator for some circle bundles over Riemannian $ 2$-orbifolds. We then apply it to Seifert fibred $ 3$-manifolds endowed with one of the six Seifert geometries. By using a relation between the Chern-Simons invariant and the $ \eta $-invariant, we also derive some elementary formulae for the Chern-Simons invariant of these manifolds. As applications, we show that some families of these manifolds cannot be conformally immersed into the Euclidean space $ {{\mathbf{E}}^4}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55R55, 55R10, 57N10, 57R20

Retrieve articles in all journals with MSC: 55R55, 55R10, 57N10, 57R20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1257644-9
PII: S 0002-9947(1994)1257644-9
Article copyright: © Copyright 1994 American Mathematical Society